# SDR TWAA0103405

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 39,400 hours, 20,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON AFT CARGO COMPT TRACK SUPPORT, RT SIDE, FROM STA 1117 TO 1155, RBL 16.  MADE NEW 2 ANGLE PER DRAWING 5936660 ITEM 167 FROM 7-75-0 24 HOUR HEAT TREAT OF 0.090 X 4 X 40.
